# SDR SIMA20120921002

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 34,829 hours, 29,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2724 - THE CREW REPORTED THE MAIN PASSENGER DOOR WAS DIFFICULT TO OPEN AND CLOSE.  CREW REPORTED IT FELT ABNORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED THE MAIN DOOR HINGE AND ROLLERS.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
